# SDR SWAA2020032442642

- Difficulty date: March 19, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 49,537 hours, 29,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH CABIN EMERGENCY LIGHTING BATTERY PACK FAILS CAPACITY TEST.         REMOVED AND REPLACED 1 EACH CABIN EMERGENCY LIGHTING BATTERY PACK AT POSITION M1673 PER AMM 33-51-06 AND ENG DWG 33500005.
